Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 217, NWS Atlanta, GA

July 30, 20245 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2024, 11:30 PM EDT for 5 counties in Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2024, 11:30 PM EDT (03:30 UTC)
Expired
Jul 30, 2024, 11:53 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harris County, GA, Marion County, GA, Schley County, GA, Talbot County, GA, Taylor County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 11:35 PM EDTTSTM WND DMG1 W Waverly Hall, GALarge tree downed on the north side of Waverly Hall around GA 208.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2895 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2895 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

876 
WUUS52 KFFC 310330
SVRFFC
GAC145-197-249-263-269-310415-
/O.NEW.KFFC.SV.W.0217.240731T0330Z-240731T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1130 PM EDT Tue Jul 30 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Marion County in west central Georgia...
  Northwestern Schley County in west central Georgia...
  Talbot County in west central Georgia...
  Western Taylor County in west central Georgia...
  Eastern Harris County in west central Georgia...

* Until 1215 AM EDT.

* At 1129 PM EDT, a severe thunderstorm was located near Shiloh, or 9
  miles east of Hamilton, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Butler, Hamilton, Talbotton, Manchester, Waverly Hall, Woodland,
  Junction City, Geneva, Shiloh, Juniper, Baldwinville, Rupert,
  Charing, Baughville, Flint Hill, Oakland, Olive Branch, Po Biddy
  Crossroads, Mauk, and Box Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3251 8464 3253 8464 3253 8466 3255 8468
      3256 8467 3256 8469 3258 8469 3258 8471
      3276 8487 3286 8474 3284 8470 3285 8461
      3255 8417 3240 8422 3240 8425 3236 8426
      3230 8445
TIME...MOT...LOC 0329Z 315DEG 31KT 3276 8471 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
407 
WWUS52 KFFC 310353
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1153 PM EDT Tue Jul 30 2024

GAC145-197-249-263-269-310402-
/O.CAN.KFFC.SV.W.0217.000000T0000Z-240731T0415Z/
Marion GA-Schley GA-Talbot GA-Taylor GA-Harris GA-
1153 PM EDT Tue Jul 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION...NORTHWESTERN
SCHLEY...TALBOT...WESTERN TAYLOR AND EASTERN HARRIS COUNTIES IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with this thunderstorm.

&&

LAT...LON 3251 8464 3253 8464 3253 8466 3255 8468
      3256 8467 3256 8469 3258 8469 3258 8471
      3276 8487 3286 8474 3284 8470 3285 8461
      3255 8417 3240 8422 3240 8425 3236 8426
      3230 8445
TIME...MOT...LOC 0352Z 315DEG 31KT 3310 8512 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 10:26 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 30, 10:26 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1026 PM EDT Tue Jul 30 2024

.UPDATE...
Issued at 1013 PM EDT Tue Jul 30 2024

Have cancelled the remainder of the Severe Thunderstorm Watch, as
storms have moved south of the watch area. The line of storms, while
still holding together, is continuing to slowly weaken. Strong to
isolated severe storms remain possible along the line for the
remainder of the evening hours.

Another MCS is diving SE across S KY and Central TN. Some high
resolution model guidance weakens the thunderstorms associated with
this feature as they move toward the GA line, while others hold it
together. These storms will be moving into the cold pool produced by
today's MCS, but we'll continue to monitor as these storms progress.
/SEC

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 244 PM EDT Tue Jul 30 2024

Scattered afternoon thunderstorms will continue to develop over the
coming hours now that cloud coverage has cleared enough to allow
heating. Current thunderstorms are riding a boundary set up this
morning generally along I-20.

Ridging pattern over the central CONUS continues to deliver NW flow.
Classic GA NW flow pattern is supportive of MCS maintenance well
into the Southeast. Models continue to struggle to resolve convection
due to cold pool support and outflow boundary influence on
convection. PoPs remain indicative of scattered convection, however
more widespread thunderstorms could be possible with each wave
rounding the ridge. The next wave is currently over Kentucky, and
should make its way to GA in the late overnight and early morning
hours. Convection potential remains uncertain and highly dependent on
the strength of the cold pool. Should a significant cold pool form,
thunderstorms may move much further into the forecast area sooner
than currently indicated. PoPs overnight remain very low across North
GA to indicate uncertainty. Hazards which may develop, though remain
unlikely at this time, include damaging winds, heavy rainfall, and
frequent lightning.

Moving into tomorrow, thunderstorms activity will again be dependent
on overnight convection and early morning cloud coverage. Models
continue to want to clear out skies tomorrow morning, though previous
days of similar conditions tell us this is likely not realistic.
Convection may be suppressed to after 2pm tomorrow, however further
thunderstorm complex development remains possible.

Temperatures over the coming days will be hot and humid. Highs will
be in the mid to upper 90s for much of GA, but particularly in
Eastern and Central GA. Dewpoints continue to sit in the 70s, so heat
indices are expected to climb to 105+ tomorrow and Thursday.
Thursday may see some areas approach heat indices of 110. Heat
advisories have been issued for this afternoon and tomorrow
afternoon.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 244 PM EDT Tue Jul 30 2024

No major changes made to the extended forecast. North and central
Georgia will be positioned on the "dirty" side of an upper-level
ridge positioned over the western half or so of the CONUS through the
period. So...in addition to diurnally- driven showers and storms
almost every day, the synoptic pattern will be favorable for MCSs
tracking southeastward along the eastern periphery of the ridge.
Upscale growth of convection to multi-cell clusters or MCSs will pose
a threat of damaging wind gusts and hail. Otherwise,
afternoon/evening pulse (pop-up) showers and storms will pose the
typical summertime convection hazards of frequent cloud-to-ground
lightning and locally heavy rainfall. The QPF for the period
generally calls for 0.5" or less, but any storms that are strong to
severe and are efficient rainfall- producers (2+ inches per hour amid
an environment with 1.75" to 2" of PWAT) could result in localized
rainfall totals of several inches and flash flooding.

A mostly to partly sunny sky and isolated to scattered coverage of
showers and storms (rather than numerous to widespread) will support
highs in the 90s to around 100 degrees through Saturday. Thursday and
Friday look to be the most oppressive days with widespread heat
index values of 105-109 degrees, with 105 degrees being the Heat
Advisory threshold. Portions of eastern and central Georgia could
have heat index values of 110-112 degrees, so an Excessive Heat Watch
could be on the table at the midweek point. All this to say that
confidence in additional heat product issuances later this week
continues to increase.

The National Hurricane Center (NHC) confidence in tropical cyclone
formation in the next 7 days is increasing (an increase from 40% to
60%) across an area encompassing the Greater Antilles, the Bahamas,
and all of Florida except the Panhandle.

Martin/01

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Tue Jul 30 2024

Have modified TAFs based on high resolution guidance and radar
trends to better handle the ongoing linear MCS presently dropping S
toward the Atlanta metro area. This included modifications to wind
gusts and vsby reductions. Timing of line of tstms has sped up due to
substantial cold pool pushing line. Low clouds and patchy fog are
possible later tonight, particularly in recent rain areas. May need
to make further adjustments to those parameters later this evening.
The remainder of the TAF packages remain generally unchanged, with
more thunderstorms expected by mid- afternoon Wednesday.

//ATL Confidence...00Z Update...
Medium for morning low clouds and reduced vsbys, high for other
elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  97  74  98 /  80  20  10  10
Atlanta         75  95  76  97 /  80  20  10  20
Blairsville     67  89  69  91 /  70  40  10  30
Cartersville    73  95  75  97 /  80  30  10  20
Columbus        76  98  77  98 /  60  20  10  20
Gainesville     73  94  75  96 /  80  30  10  10
Macon           75  96  75  98 /  50  20  10  20
Rome            73  95  75  97 /  70  30  10  20
Peachtree City  74  95  75  97 /  70  20  10  20
Vidalia         75  96  77  97 /  70  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM to 8 PM EDT Wednesday for GAZ024-025-
027-035>039-046>051-056>062-066>076-078>086-089>098-102>113.

SHORT TERM...SEC
LONG TERM....01
AVIATION...SEC
Hazardous weather outlook, Jul 30, 2:47 PM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Tue Jul 30 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Tue Jul 30 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue this afternoon and overnight.
A few may become strong to severe with damaging winds, in
addition to frequent lightning and heavy rainfall. Localized flash
flooding will be possible, especially across portions of north
Georgia.

A Heat Advisory is in effect for portions of central and eastern
Georgia through 8 PM this evening due to hot temperatures and
high humidity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms, mainly in the afternoon and evening, are
expected each day through Monday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

Heat index values are forecasted to be 100 to 110 degrees across
much of north and central Georgia, with the exception of the
mountains, Wednesday through Sunday. A heat advisory has been
issued for tomorrow for portions of central and east Georgia from
11 AM through 8 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 10:25 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1025 PM EDT Tue Jul 30 2024

GAZ060-061-067>074-079>085-094-095-097-310315-
Peach GA-Washington GA-Putnam GA-Monroe GA-Hancock GA-Jones GA-
Meriwether GA-Talbot GA-Pike GA-Twiggs GA-Wilkinson GA-Lamar GA-
Taylor GA-Baldwin GA-Bibb GA-Johnson GA-Upson GA-Houston GA-
Crawford GA-Laurens GA-
1025 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of north central
Laurens, southeastern Meriwether, Bibb, southern Pike, southwestern
Hancock, Monroe, Upson, northeastern Houston, Jones, Wilkinson,
Baldwin, Twiggs, south central Putnam, northeastern Peach,
southwestern Washington, Crawford, northwestern Johnson, northeastern
Talbot, northern Taylor and southern Lamar Counties through 1115 PM
EDT...

At 1025 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles south of Beulah to near Wesleyan to near
Woodbury, and moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Milledgeville, Fort Valley, Thomaston, Barnesville, Forsyth,
Gray, Wrightsville, Zebulon, Jeffersonville, Roberta, Irwinton,
Warner Robins, Centerville, Byron, Gordon, Ivey, McIntyre, Toomsboro,
and Molena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3254 8351 3261 8444 3310 8460 3309 8380
      3325 8309 3274 8270
TIME...MOT...LOC 0225Z 328DEG 32KT 3305 8307 3289 8377 3295 8455

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 10:27 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1027 PM EDT Tue Jul 30 2024

GAZ039-051-061-062-074>076-085-310315-
Taliaferro GA-Wilkes GA-Jefferson GA-Washington GA-Glascock GA-
Hancock GA-Warren GA-Johnson GA-
1027 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Warren, eastern
Hancock, Glascock, Washington, southeastern Taliaferro, southeastern
Wilkes, north central Johnson and Jefferson Counties through 1115 PM
EDT...

At 1027 PM EDT, a line of strong thunderstorms was along a line
extending from Aonia to near Warrenton to near Linton, and moving
southeast at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Louisville, Wrightsville, Warrenton, Sparta, Gibson,
Wrens, Davisboro, Tennille, Harrison, Stapleton, Bartow, Avera,
Norwood, Mitchell, Sharon, Camak, Riddleville, Edge Hill, and
Edgehill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3311 8228 3302 8229 3272 8272 3321 8311
      3349 8285 3387 8264 3384 8259 3380 8258
      3364 8248 3366 8251 3364 8256 3365 8258
      3363 8258 3363 8262 3361 8265 3346 8259
      3341 8255 3335 8255 3331 8234 3323 8223
TIME...MOT...LOC 0227Z 303DEG 30KT 3366 8263 3339 8272 3315 8301

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 10:52 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1052 PM EDT Tue Jul 30 2024

GAZ066>069-078>080-089>092-310330-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-
Troup GA-Meriwether GA-Talbot GA-Pike GA-Muscogee GA-
1052 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Marion, southern
Meriwether, southwestern Pike, Muscogee, Chattahoochee, northwestern
Upson, Troup, Schley, Talbot, southwestern Taylor and Harris Counties
through 1130 PM EDT...

At 1051 PM EDT, a line of strong thunderstorms was along a line
extending from near Pleasant Hill to Lanett, and moving south at 45
mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, LaGrange, Buena Vista, Ellaville, Hamilton, Talbotton,
Greenville, Cusseta, Manchester, West Point, Pine Mountain, Woodbury,
Waverly Hall, Warm Springs, Woodland, Molena, Junction City, Geneva,
Fort Moore, and Pine Mountain-Callaway Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3300 8448 3217 8423 3226 8489 3230 8494
      3233 8501 3243 8496 3245 8500 3252 8501
      3264 8511 3266 8509 3269 8512 3274 8511
      3276 8514 3278 8512 3281 8517 3285 8515
      3286 8519 3309 8523
TIME...MOT...LOC 0251Z 347DEG 38KT 3283 8452 3289 8522

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 10:55 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT Tue Jul 30 2024

GAZ069-074-079>085-092>097-107-109-310345-
Peach GA-Washington GA-Talbot GA-Dodge GA-Twiggs GA-Pulaski GA-
Macon GA-Schley GA-Wilkinson GA-Taylor GA-Bibb GA-Johnson GA-
Upson GA-Houston GA-Crawford GA-Bleckley GA-Laurens GA-
1055 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of northern Laurens,
northwestern Dodge, southern Bibb, southeastern Upson, Houston,
Wilkinson, Macon, northwestern Pulaski, Twiggs, Bleckley, Peach,
southwestern Washington, Crawford, north central Schley, central
Johnson, eastern Talbot and Taylor Counties through 1145 PM EDT...

At 1055 PM EDT, a line of strong thunderstorms was along a line
extending from near Oconee to near Huber to near Big Lazer Creek Wma,
and moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, Perry, Fort Valley, Cochran, Wrightsville, Butler,
Jeffersonville, Roberta, Irwinton, Warner Robins, Centerville, Byron,
East Dublin, Chester, Tennille, Marshallville, Reynolds, McIntyre,
Dexter, and Dudley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3235 8330 3232 8430 3282 8451 3274 8361
      3299 8287 3260 8256
TIME...MOT...LOC 0255Z 319DEG 23KT 3293 8291 3271 8358 3277 8446

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 30, 11:11 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1111 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     Tstm Wnd Dmg     1 E Hinton              34.48N 84.56W
07/30/2024                   Pickens            GA   Trained Spotter

            Tree down at HWY 53 and Arrowhead Way.

&&
Local storm report, Jul 30, 11:15 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1115 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     Tstm Wnd Dmg     2 NE Druid Hills        33.81N 84.30W
07/30/2024                   DeKalb             GA   Emergency Mngr

            Tree down at Willivee Place and Willivee
            Drive.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:02 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
Jul 30, 8:07 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson23 min
Jul 30, 8:19 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more26 min
Jul 30, 8:27 PM EDTSpecial Weather StatementFFCJasper33 min
Jul 30, 8:31 PM EDTSevere Thunderstorm WarningFFCClayton, Douglas, Fayette, Fulton44 min
Jul 30, 8:32 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Walton28 min
Jul 30, 8:44 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam46 min
Jul 30, 8:45 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton30 min
Jul 30, 8:49 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Haralson, Heard, Meriwether, Troup26 min
Jul 30, 8:56 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding32 min
Jul 30, 8:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe31 min
Jul 30, 9:10 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton35 min
Jul 30, 9:15 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more45 min
Jul 30, 9:25 PM EDTSpecial Weather StatementFFCGreene, Hancock, Oglethorpe, Taliaferro, Wilkes35 min
Jul 30, 9:28 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe35 min
Jul 30, 9:33 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Putnam27 min
Jul 30, 9:40 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether35 min
Jul 30, 9:53 PM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe, Pike, Upson37 min
Jul 30, 9:54 PM EDTSpecial Weather StatementFFCBaldwin, Jones36 min
Jul 30, 9:56 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes34 min
Jul 30, 10:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Talbot, Troup46 min
Jul 30, 10:25 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more50 min
Jul 30, 10:27 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington48 min
Jul 30, 10:52 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more38 min
Jul 30, 10:55 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more50 min
Jul 30, 11:47 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more43 min
Jul 31, 12:10 AM EDTRiver Flood WarningFFCFayette, Spalding6 hr
Jul 31, 1:41 PM EDTSpecial Weather StatementFFCWilcox34 min
Jul 31, 1:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 31, 2:13 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 31, 2:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 31, 2:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Jul 31, 2:24 PM EDTSpecial Weather StatementFFCPulaski36 min
Jul 31, 2:25 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more31 hr
Jul 31, 2:42 PM EDTSpecial Weather StatementFFCDooly33 min
Jul 31, 2:43 PM EDTSpecial Weather StatementFFCWheeler32 min
Jul 31, 2:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 31, 2:49 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 31, 2:51 PM EDTSpecial Weather StatementFFCDodge, Wilcox24 min
Jul 31, 3:01 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 31, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jul 31, 3:07 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler27 min
Jul 31, 3:13 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 31, 3:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 31, 3:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Jul 31, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jul 31, 3:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jul 31, 3:38 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 31, 3:59 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
Jul 31, 4:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jul 31, 4:21 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 31, 4:26 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 31, 4:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:43 PM EDTSpecial Weather StatementFFCJasper, Monroe32 min
Jul 31, 4:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jul 31, 5:00 PM EDTSpecial Weather StatementFFCCrawford, Taylor30 min
Jul 31, 5:07 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson20 min
Jul 31, 5:13 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam32 min
Jul 31, 5:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam38 min
Jul 31, 5:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Taylor, Twiggs31 min
Jul 31, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Jul 31, 5:59 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jul 31, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 31, 6:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 31, 7:54 PM EDTSpecial Weather StatementFFCWilkes36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.